# SDR QXEA0001425

- Difficulty date: May 31, 2000
- Submitted: June 2, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- Aircraft time: 25,674 hours, 35,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10126267
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX-  FORWARD ENTRY DOOR LOWER EMERGENCY EGRESS EXIT SIGN BROKEN.  REPLACED ENTRY DOOR LOWER EMERGENCY LIGHT ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
